Open Access
Translator Disclaimer
April 2016 Dual of extremal absolute norms on R2 and the James constant
Masahiro Sato, Naoto Komuro, Ken-Ichi Mitani, Kichi-Suke Saito, Ryotaro Tanaka
Banach J. Math. Anal. 10(2): 251-266 (April 2016). DOI: 10.1215/17358787-3492677

Abstract

The set of all absolute normalized norms on R2 (denoted by AN2) has a convex structure with respect to the usual operation. In a previous article, N. Komuro, K.-S. Saito, and K.-I. Mitani calculated the James constants of (R2,) when is an extreme point of AN2. In this article, we calculate the James constant of its dual space.

Citation

Download Citation

Masahiro Sato. Naoto Komuro. Ken-Ichi Mitani. Kichi-Suke Saito. Ryotaro Tanaka. "Dual of extremal absolute norms on R2 and the James constant." Banach J. Math. Anal. 10 (2) 251 - 266, April 2016. https://doi.org/10.1215/17358787-3492677

Information

Received: 26 March 2015; Accepted: 28 May 2015; Published: April 2016
First available in Project Euclid: 15 March 2016

zbMATH: 1352.46017
MathSciNet: MR3474838
Digital Object Identifier: 10.1215/17358787-3492677

Subjects:
Primary: 46B20

Keywords: ‎absolute norm , extreme norm , James constant

Rights: Copyright © 2016 Tusi Mathematical Research Group

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.10 • No. 2 • April 2016
Back to Top